# SDR GTIA2023020136962

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: D5357010320600
- Condition: Corroded
- Location: Aft Cargo
- Part time: 43,191 hours, 19,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 70 FWD FACE OF THE REAR PRESSURE BULKHEAD AT LEVEL STR 43R IN AFT CARGO COMPARTMENT-REPLACED REAR PRESSURE BULKHEAD  FR 70 LOWER DOME IAW EA # 53-0643-22 AND EC NO. EO 5351-2311. REPAIR CATAGORY "A" AND INSPECTION NOT REQUIRED.
